I've been taking Domperidone, and exclusively pumping for al

Patient

Q: I've been taking Domperidone, and exclusively pumping for almost 6 months. I just weaned off of the Domperidone. Last pill yesterday. My milk supply has decreased by 60% in a week. I'm feeling extremely anxious,( tight feeling in stomach and chest, fast, worrisome thoughts, nausea, headache, etc) and last night i was emotionally sensitive, and has some pelvic cramping. Could these symptoms be related to hormonal changes d/t the decrease in pumping and decreased milk supply?

Symptoms:  Emotional sensitivity, anxiety: racing thoughts, tight chest and stomach, nausea, h/a, etc.
Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: My son is almost 14 and is a couple of pounds underweight, but otherwise healthy. He has an average resting heart rat...

Q: I have a birth mark on my penis that goes up to the foreskin. Why does it feel like it has dried out and has gone a ...

Q: I am 44, male, 20% overweight. My tailbone has been causing me pain - off and on - for the last eight months, when I ...

Q: One of the findings on my MRI report is: "A rudimentary disc space exists at the junction of the base of the odo...

Q: I have had a chronic cough since April. Treated for Allergy, Gerd, Post Nasal drip. Family Doctor, ENT, Pulmonologist...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews